• Quote of the Day
    "Many of life's failures are people who did not realize how close they were to success when they gave up."
    Thomas Edison, posted by Daniel

Klez

Member
Joined
Jan 23, 2005
Messages
7
Points
1
So ive been off abilify and I already feel agitated annoyed and super irritated and angry. all the symptoms I had before. The dr. wants me to take abilify at night and paxil in the morning he says it will make my ocd and nervousness and anxiety, (in social situations mostly) go away does this sound correct to anyone Im just worried it will make me have even crazier thoughts and flip out but he said abilify is controlling the manic episodes so I shouldn;t worry.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,992
Points
113
Klez: Follow your doctor's advice. First, because he knows you and your history better than anyone here. Second, because it sounds to me like he is giving you good advice. And third, because there's no point in going to an "expert" if you don't listen to him -- if you don't trust him for some reason, get a second opinion or find another doctor, but I can tell you that to me his reasoning sounds correct based on what you describe.
 

ThatLady

Member
Joined
Nov 4, 2004
Messages
4,104
Points
36
Klez, a beesting can kill some people. Yet, we cannot all go through our lives running in terror from every bee we see.

You need help, hon. You realize that. Your therapist realizes that and is trying to help you. You cannot let fear of what "might" happen keep you frozen in misery, hon.
 

Daniel

Forum Supporter
MVP
Joined
Aug 5, 2004
Messages
19,380
Points
113
he said abilify is controlling the manic episodes so I should't worry

I wouldn't worry, either. When my brother took SSRIs/antidepressants with his antimanic meds, he never became manic due to SSRIs.

Even if you do get side effects, just tell your doctor. The important thing is not to stop taking SSRIs like Paxil without your doctor's consent since they often need to be tapered off to prevent withdrawal symptoms.
 
G

Guest

Maybe what your doctor says is right. take the prescirbed medicines regularly and you will be back to normal.
 
G

Guest

Maybe what your doctor says is right. take the prescirbed medicines regularly and you will be back to normal.
 

Top Bottom